question-icon

What Causes Dizziness While On Advil And Motrin?

default
Posted on Fri, 3 Nov 2017
Question: I need your help. I did something stupid tonight. I have a very bad neck. I went to get an mri last monday and got hurt. I have taken advil and motrin in the past and it affected me too much. I have taken vega protein drink. One sip it cause things to go loose. I tried sniffing herb. Bad. Then tonight...i messed up i just sniffed this cbdoil. I never have before. It was stupid. My neck is way too loose. I have stenosis and bone spur on c3. When i got hurt, it push in at the top of my neck while i layed down. Never before. This time did. New place i wwnt too. My neck is loose at Times or tight. Can you tell me your thought. If i go to the er they will give me toradal. I had a shot of steriods a month ago and that made everything way too loose. I am allergic to toradal and steriod. Weakness sets in. I am worried abour my throat now. Eyes at times. I get dizzy at times. Sometines from being tight or loose.
doctor
Answered by Dr. Prof. Kunal Saha (2 hours later)
Brief Answer:
Wait for the effect to subside

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns. I assume that you are saying that you have sniffed CBD oil or Cannabidiol. It is psychoactive and that could be the reason that you are feeling the looseness in your neck. You need to relax. Give it time to wear off and things should be fine. However, if you are apprehensive, you are free to visit the ER. I do not suppose that is essential.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4471 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Dizziness While On Advil And Motrin?

Brief Answer: Wait for the effect to subside Detailed Answer: Thanks for asking on HealthcareMagic. I have gone carefully through your query and understand your concerns. I assume that you are saying that you have sniffed CBD oil or Cannabidiol. It is psychoactive and that could be the reason that you are feeling the looseness in your neck. You need to relax. Give it time to wear off and things should be fine. However, if you are apprehensive, you are free to visit the ER. I do not suppose that is essential. Let me know if I could help further. Regards